MAUDE Adverse Event Report: LDR MEDICAL RETRACTOR FIXATION PIN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

LDR MEDICAL RETRACTOR FIXATION PIN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number IG008R
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore, the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a retractor fixation pin fractured in the patient's vertebra intra-operatively.Additional patient and clinical information is unavailable at this time.
 
Additional Manufacturer Narrative
Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the device was not returned and no photos were provided, so an evaluation is unable to be performed.Root cause: this event could possibly be attributed to excessive forces applied during use.Dhr review: the lot number was not reported and the device was not returned, therefore a dhr review is unable to be performed.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
RETRACTOR FIXATION PIN
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key22532694
Report Number3004788213-2025-00042
Device Sequence Number7473446
Product Code LXH
UDI-Device Identifier03662663002530
UDI-Public(01)03662663002530
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIG008R
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic